Contemporary Mathematics

ISSN: 2705-1064 (Print) 2705-1056 (Online) Description

Contemporary Mathematics is a quarterly peer-reviewed scientific journal. Our ultimate goal is to make the journal an important source for publishing high quality papers related to the development of contemporary mathematics as well as a continuing and evolving source of interesting and relevant problems for researchers.

The scope of this journal includes theoretical, numerical, and experimental studies in all fields of mathematics and the mathematical sciences. A broad spectrum of topics are covered: mathematical theory, pure mathematics, algebra, geometry and topology, complex analysis, differential equations, industrial mathematics, computational mathematics, discrete mathematics, applied mathematics, mathematical physics etc.

Latest Articles

Open Access Article

The Eigenfunction Method to Calculate the Klein-Gordon Propagator in an Inhomogeneous Magnetic Field

by Emerson B.S. Corrêa, M. G. Lima, S. C. Q. Arruda

ABSTRACT: In this paper, we use the Eigenfunction method (Ritus'method) to calculate the Klein-Gordon propagator under an external magnetic field with an exponential damping factor b , in a...

Open Access Article

Quantized Constrained Molecular Chains: Vibrations, Internal Rotations and Polymerization

by Ramon F. Alvarez-Estrada

ABSTRACT: The present work has a twofold purpose. a) It proposes a quantum-mechanical approach to constrained molecular chains and their small vibrations and rotations, by employing in a compact way vector...

Open Access Article

Study of Effect of Different Shapes of Nanoparticles in Three-Layer Model for Blood Flow in Arterioles

by Rekha Bali, Bhawini Prasad, Swati Mishra

ABSTRACT: Arterioles are pivotal console of hemodynamics as they are significant contributors to pressure. Under various physiological conditions like administration of a drug, arterioles ascertain...

Open Access Article

Spectral Collocation Algorithm for Solving Fractional Volterra-Fredholm Integro-Differential Equations via Generalized Fibonacci Polynomials

by E. M. Abo-Eldahab, A. S. Mohamed, S. M. Ali

ABSTRACT: In this research article, we build and implement an efficient spectral algorithm for handling linear/nonlinear mixed Volterra-Fredholm integro-differential equations. First, we expand the exact...

Open Access Article

On F-Contractions: A Survey

by Nicola Fabiano, Zoran Kadelburg, Nikola Mirkov, Vesna Šešum Čavić, Stojan Radenović

ABSTRACT: D. Wardowski proved in 2012 a generalization of Banach Contraction Principle by introducing F- contractions in metric spaces. In the next ten years, a great number of researchers used Wardowski's...

Open Access Article

Retraction Note to "Numerical Solution to Unsteady One-Dimensional Convection-Diffusion Problems Using Compact Difference Schemes Combined with Runge-Kutta Methods" [Contemporary Mathematics, Volume 2 Issue 4 (2021) 399-408]

by Universal Wiser Publisher

ABSTRACT: The Editor-in-Chief and the publisher have retracted the following article: Zhu Z, Chen J. Numerical Solution to Unsteady One-Dimensional Convection-Diffusion Problems Using Compact Difference...